MathSciNet Relay Station
MathSciNet bibliographic data
MR1260986 60J80
Vatutin, V. A.; Zubkov, A. M. Branching processes. II. Probability theory and mathematical statistics, 1. J. Soviet Math. 67 (1993), no. 6, 3407–3485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement